# SDR DXTA2021071245090

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0157
- Aircraft time: 2,644 hours, 1,730 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Fire
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S COCKPIT WINDOW R4 HEATING ELEMENT CAUGHT FIRE DURING APPROACH. IT CREATED A CIRCULAR CRACK AROUND THE PERIMETER OF THE INNER PANE.  INSTALLED A NEW COCKPIT R4  WINDOW.
